# SDR USAA2011061500012

- Difficulty date: May 27, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 60,775 hours, 40,896 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - CRACK IN FUSELAGE SKIN AT BS 984, S25R.  REPAIRED FUSELAGE SKIN AT BS 984, S25R IAW B737 SRM 53-00-01, REP 31.
